MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.1
Medical Device Problem Codes Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a micl12.1, -9.0 diopter, implantable collamer lens, was implanted into the patient's left eye (os) on (b)(6) 2018 as a replacement lens.At 3 month post-op exam, the patient was 20/20 udva, with a pi +0.25x075 (os), and a 2+ vault.The pupil was minimally reactive at 6-7mm.Patient's complain is with intermediate and near vision after long days.Patient has chosen not to explant the lens.Pilo 1% and lumify of minimal help.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7995562
Report Number2023826-2018-01555
Device Sequence Number11206151
Product Code MTA
UDI-Device Identifier00841542102735
UDI-Public00841542102735
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberMICL12.1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1